Local density minima of a lattice covering of a four-dimensional Euclidean space by equal spheres
Doklady Akademii Nauk, Tome 164 (1965) no. 1, pp. 13-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_1_a1,
author = {E. P. Baranovskii},
title = {Local density minima of a lattice covering of a four-dimensional {Euclidean} space by equal spheres},
journal = {Doklady Akademii Nauk},
pages = {13--15},
year = {1965},
volume = {164},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_1_a1/}
}
E. P. Baranovskii. Local density minima of a lattice covering of a four-dimensional Euclidean space by equal spheres. Doklady Akademii Nauk, Tome 164 (1965) no. 1, pp. 13-15. http://geodesic.mathdoc.fr/item/DAN_1965_164_1_a1/